On the greatest prime factors of polynomials at integer points
Compositio Mathematica, Volume 33 (1976) no. 2, p. 187-195
@article{CM_1976__33_2_187_0,
     author = {Shorey, T. N. and Tijdeman, Robert},
     title = {On the greatest prime factors of polynomials at integer points},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {33},
     number = {2},
     year = {1976},
     pages = {187-195},
     zbl = {0338.10040},
     mrnumber = {424681},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__33_2_187_0}
}
Shorey, T. N.; Tijdeman, R. On the greatest prime factors of polynomials at integer points. Compositio Mathematica, Volume 33 (1976) no. 2, pp. 187-195. http://www.numdam.org/item/CM_1976__33_2_187_0/

[1] A. Baker: Transcendental Number Theory, Cambridge University Press (1975). | MR 422171 | Zbl 0297.10013

[2] P. Erdös: On the greatest prime factor of Πxk=1 f(k). J. London Math. Soc. 27 (1952) 379-384. | MR 47686 | Zbl 0046.04102

[3] P. Erdös and T.N. Shorey: On the greatest prime factor of 2p - 1 for a prime p and other expressions. (To appear in Acta Arith.). | MR 419381 | Zbl 0431.10010 | Zbl 0296.10021

[4] M. Keates: On the greatest prime factor of a polynomial. Proc. Edinb. Math. Soc. (2) 16 (1969) 301-303. | MR 257034 | Zbl 0188.10201

[5] S.V. Kotov: Greatest prime factor of a polynomial. Mat. Zametki 13 (1973) 515-522; Math. Notes 13 (1973) 313-317. | MR 327670 | Zbl 0267.12002

[6] M. Langevin: Plus grand facteur premier d'entiers consecutifs. C. R. Acad. Sc. Paris 280A (1975) 1567-1570. | MR 379403 | Zbl 0305.10041

[7] K. Ramachandra and T.N. Shorey: On gaps between numbers with a large prime factor. Acta Arith. 24 (1973) 99-111. | MR 327684 | Zbl 0258.10022

[8] A. Schinzel: On two theorems of Gelfond and some of their applications. Acta Arith. 13 (1967) 177-236. | MR 222034 | Zbl 0159.07101

[9] A. Schinzel and R. Tijdeman: On the equation ym = P(x ). (To appear in Acta Arith.). | MR 422150 | Zbl 0339.10018 | Zbl 0303.10016

[10] T.N. Shorey: On gaps between numbers with a large prime factor II. Acta Arith. 25 (1974) 365-373. | MR 344201 | Zbl 0258.10023

[11] T.N. Shorey: On linear forms in the logarithms of algebraic numbers. (To appear in Acta Arith.). | MR 412117 | Zbl 0289.10023

[12] C.L. Siegel: Approximation algebraischer Zahlen. Math. Z. 10 (1921) 173-213. | JFM 48.0163.07 | MR 1544471

[13] V.G. Sprindžuk: The greatest prime divisor of a binary form. Dokl. Akad. Nauk BSSR 15 (1971) 389-391. | MR 286752

[14] R. Tijdeman: On integers with many small prime factors. Compositio Math. 26 (1973) 319-330. | Numdam | MR 325549 | Zbl 0267.10056

[15] C. Hooley: On the greatest prime factor of quadratic polynomials, Acta Math. 117 (1976) 281-299. | MR 204383 | Zbl 0146.05704